Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 111-116
http://dx.doi.org/10.1155/S0161171293000134

The open-open topology for function spaces

Department of Mathematical Sciences, Saint Mary's College of California, Moraga, CA. 94575, USA

Received 20 February 1991; Revised 22 January 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kathryn F. Porter, “The open-open topology for function spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 111-116, 1993. https://doi.org/10.1155/S0161171293000134.